# SDR FDEA201503261090

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 820 hours, 26,476 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT WITH APU START FWD CARGO FLASHING, DISCHARGE LIGHT ILLUMINATED.  MX VISUALLY VERIFIED COMPARTMENT WAS CLEAR NO SMOKE.  RESET BOTH MSC CB'S CHECKED OPERATION NORMAL.  ACFT OK  FOR SERVICE.
